Could you share a breif of you experience with Pazopanib a.k.a Votrient?


I'm asking because my new Dr. indicates that not many patients do well on full dose (800 mg) and usually have to reduce. I'm curious if that has been your experience? I personally didn't have any problems that required me to reduce from the full dosage...


My wife was on the full dosage and did not need to reduce. Side effects were very light compared to chemo regimens she had previously tried. She only discontinued when her tumors began growing after 4-5 months on Pazopanib. Good luck!


I've been on Votrient since August of 2012. I started out with 800mg, but then my dr. reduced me to 600mg due to having continuous low WBC's. I did well after this, but the fatigue got to be too much after losing so much weight...it definitely reduces the appetite due to losing the ability to taste food. I was again reduced around March 2013 to help with the fatigue. It worked! I have a little more energy, as before all I wanted to do was stay in bed. So my dosage is now 600mg MWF &Sun, and 400mg TTH&Sat. I'm feeling much better and able to do more activities in moderation. Using this drug, I have also developed high blood pressure which I take Lisinopril and this keeps the blood pressure in check... I check my pressure every other day as my dr. wants me to monitor it. The diarrhea is much better since reducing the dosage as well. Every once in a while I'll have vomiting and diarrhea together...this is awful when it happens. However, I have pinpointed the problem to this....it's when I haven't had enough water and have become dehydrated. All in all, my tumors are stable and I love being on this pill vs. getting chemo infusions. Oh yes, and every three weeks, I get blood work. Will be happy to share more information if you need it.


Hey all,

My husband only started Votrient about 3 weeks ago. He started at 400 mg and did fine at that dose. When increased to 600 mg last week, he suffered high blood pressure and horrible, pounding headaches (even with blood pressure meds). They pulled him off the Votrient for a few days, rechecked his blood levels and he just started again this past Monday on 400 mg. I just hope the dose is high enough to attack the beast. He hasn't had his first follow up CT scan to check on progress of lung mets yet. Will be happy to keep you posted....Jeanne


i started votrient one year ago.My tumors began growing after one year .sorry.


Awwww "Gozde" no need to apologize. I'm sorry for you. I think most of us here know enough about the "beast" to understand all of the possibilities. Be well....xo


I've been on it since July of '12. My regiment is 800mg on a 30 day cycle. I'm surprised to hear so many people having difficulty with this drug. I tried Sutent before this drug and it killed my stomach. When I switched to this drug it was a sigh of relief. Although there's no improvement using the drug, it has slowed down the growth of my tumors considerably. As of now, I'm kinda running out of options. I've already done the Ifosfamide/sysprol cocktail, gemzar/taxatal(spellcheck) and Sutent. At least with the votrient, I'm able to function normally day to day.


First of all, thank you everyone for sharing both your good and bad experiences.

I too have been surprised to hear about many people having difficulty on Votrient.

When I started taking it I was taking it at night, so maybe was able to sleep through any severe reactions, but I had to change to morning dosing to work with my schedule better. I strictly adhered to the instructions, making sure to take it on an empty stomach and not eating for at least an hour after taking it. The most sever complication I had was tumor pain and, truly, that was exceptional, but brief enough that I was able to cope. Eventually, like many have experienced, tumor resistance eventually occurred...

Thank you again for your responses, I appreciate it.


Jaclyn has been on 800mg votrient since Dec 2012. Her scan in Feb. showed shrinkage but the scan this month did not. Had some growth on the large mass in her lung. She has managed taking it by taking bp meds, pain meds and nausia meds. Has lost 30 some pounds.


Hello all, it's a great day!

I had my scans done on Friday and the results revealed no tumor progression!! Feeling so blessed! Lately, I have been experiencing some side effects I believe are related to the drug: Sporadic vomiting/diarrhea after eating a large meal and stomach irritation causing me to have continuous diarrhea. I've been told to take the anti-diarrhea medication at the on-set which seems to help, but when I have the vomiting/diarrhea together, I just have to let it take its course. The after affect is extreme fatigue and weakness, but after rehydrating, I do get better.

Keep Hope Alive!